# SDR AXSA201910030001

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N898FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0228
- Aircraft time: 12,490 hours, 14,872 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 64404303416
- Condition: Shorted
- Location: Zone 400
- Part time: 12,490 hours, 14,872 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGING FIRE WARNING AND ANNUCIATOR ACTIVATED AFTER TAKE OFF,  STAYED ON DURING LANDING AND TAXI. NO VISIBLE SIGNS OF FIRE NOTED.
